uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Precise asymptotics for record times and the associated counting process
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics.
2002 (English)In: Stochastic Process. Appl., Vol. 101, 233-239 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2002. Vol. 101, 233-239 p.
URN: urn:nbn:se:uu:diva-44543OAI: oai:DiVA.org:uu-44543DiVA: diva2:72448
Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-13

Open Access in DiVA

No full text

By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 175 hits
ReferencesLink to record
Permanent link

Direct link